TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


General Health This forum is for any questions or concerns about your health and wellbeing.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
I'm only human...

Experienced TeenHelper
******
 
Breathe and Believe's Avatar
 
Name: Court
Age: 27
Gender: Female
Location: Ohio

Posts: 686
Blog Entries: 18
Join Date: March 30th 2016

Ooooooh.... - October 10th 2018, 11:23 PM

This thread has been labeled as triggering, because it contains weight figures, by the original poster or by a Moderator. The contents of this thread might therefore not be suitable for certain sensitive users. Please take this into consideration before continuing to read.

So I gained 20 pounds in a month. I have recently had two medicine changes. The first one is I was put back on my aristada injection, another was that I was introduced to the lupron injection. My psychiatrist was very concerned about my weight gain but we don't think it's the aristada because I've been on that before. I called my OB/GYN about the lupron and he's supposed to call me tomorrow morning when he comes back in. I researched it and an allergic reaction to the lupron is rapid weight gain. I'm worried It's not a lifestyle change for me or anything, I've been eating less frequently and have been drinking more water than soda, so I highly doubt that the reason for the weight gain is negligence on my part.


I can do it
I'll get through it
But I知 only human
And I bleed when I fall down
I知 only human
And I crash and I break down
Your words in my head, knives in my heart
You build me up and then I fall apart
'Cause I知 only human, yeah

"Human" by Christina Perri

HelpLINK Mentor / Community Mentor
Forum Moderator / Community Moderator / Chat Moderator

Just breathe and believe.
   
  (#2 (permalink)) Old
Celyn Offline
~One Skittles Minion~

Jeez, get a life!
***********
 
Celyn's Avatar
 
Name: Holly
Age: 26
Gender: Female
Location: Wales

Posts: 5,373
Blog Entries: 149
Join Date: June 16th 2009

Re: Ooooooh.... - October 12th 2018, 05:58 PM

I don't know much about medications but have heard that weight gain can be a common side effect or reaction. I'm sorry you are having to go through this. Did your OB/GYN call you back?

I hope that you have been able to eat enough, even though it sounds more like the medication is at fault. Hope that a solution can be found- keep us updated!


HelpLINK and Live Help Officer
Feel free to PM me! Even if I can稚 help, I知 always going to listen <3
SKITTLIFY!

   
  (#3 (permalink)) Old
I'm only human...

Experienced TeenHelper
******
 
Breathe and Believe's Avatar
 
Name: Court
Age: 27
Gender: Female
Location: Ohio

Posts: 686
Blog Entries: 18
Join Date: March 30th 2016

Re: Ooooooh.... - October 12th 2018, 06:51 PM

My OB/GYN said it shouldn't be the lupron causing it, so I have an appointment with my primary doctor on Monday.


I can do it
I'll get through it
But I知 only human
And I bleed when I fall down
I知 only human
And I crash and I break down
Your words in my head, knives in my heart
You build me up and then I fall apart
'Cause I知 only human, yeah

"Human" by Christina Perri

HelpLINK Mentor / Community Mentor
Forum Moderator / Community Moderator / Chat Moderator

Just breathe and believe.
   
  (#4 (permalink)) Old
Noire Offline
When is the future?
Jeez, get a life!
***********
 
Noire's Avatar
 
Name: Jordan
Age: 28
Gender: Female

Posts: 5,201
Blog Entries: 422
Join Date: January 6th 2009

Re: Ooooooh.... - October 14th 2018, 09:49 PM

Please keep us posted.


Love joins
Love unites
Love breaks us apart
The power to conquer here in our hearts
Enduring and sacred
Eternal as time
For love, love alone will conquer all


"A Million," by VNV Nation
  Send a message via Yahoo to Noire  
  (#5 (permalink)) Old
DeletedAccount28
Guest
 
DeletedAccount28's Avatar
Edit avatar
 

Posts: n/a

Re: Ooooooh.... - October 15th 2018, 05:24 PM

I am taking a medicine (not birth control) whose side effect is weight gain.

Hopefully you are able to find out what's going on. Keep us updated, please.
   
  (#6 (permalink)) Old
I'm only human...

Experienced TeenHelper
******
 
Breathe and Believe's Avatar
 
Name: Court
Age: 27
Gender: Female
Location: Ohio

Posts: 686
Blog Entries: 18
Join Date: March 30th 2016

Re: Ooooooh.... - October 16th 2018, 12:11 AM

Okay, so the weight is water weight and she thinks that the Lupron is the cause. She highly suggests not getting the Lupron any more but said it's up to my OB/GYN and me to make that decision. I explained to her that my OB/GYN said that it would take a few injections of the Lupron to get into my system and not cause side effects. She wants to see me in a few weeks to see if the swelling has subsided and to check my weight again, she said she may have a consult with the OB/GYN if I gain more water weight and he keeps me on the injection. It's all just a waiting game now to see if the symptoms get any better. She said she may recommend a water pill for me if the water weight doesn't subside.


I can do it
I'll get through it
But I知 only human
And I bleed when I fall down
I知 only human
And I crash and I break down
Your words in my head, knives in my heart
You build me up and then I fall apart
'Cause I知 only human, yeah

"Human" by Christina Perri

HelpLINK Mentor / Community Mentor
Forum Moderator / Community Moderator / Chat Moderator

Just breathe and believe.
   
  (#7 (permalink)) Old
Melancholia. Offline
Devil Dez

TeenHelp Veteran
*************
 
Melancholia.'s Avatar
 
Name: Dez
Age: 22
Gender: They/them.
Location: Connecticut, USA

Posts: 19,074
Blog Entries: 138
Join Date: November 16th 2010

Re: Ooooooh.... - October 16th 2018, 03:47 AM

I'm glad to hear you got an explanation of what is going on, and I hope they're able to do something about it! Since it seems like you got an answer I am going to close this, but if you want it reopened feel free to let me know!! Good luck!


Let it come and let it be...

  Send a message via Yahoo to Melancholia.  
Closed Thread

Bookmarks

Tags
ooooooh

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright ゥ1998-2018, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.